MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ L; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ L; KNEE CEMENTED FEMUR
Model Number 02.12.0022L
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 june 2022: lot 2100349: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-mar-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 10 june 2022: gmk-sphere 02.12.E0111fl tibial insert fixed sphere flex size 1/11 mm l e-cross (k202022) lot 2002462: (b)(4) items manufactured and released on 01-dec-2020.Expiration date: 2025-nov-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting stiffness in the knee and the cause is unknown.At about 9 months after the primary surgery, the surgeon revised the femoral component and insert.The surgery was completed successfully.Femur was revised because the surgeon thought the patient fell into the valgus phenotype and wanted to use a spherika femur.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ L
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14927427
Report Number3005180920-2022-00511
Device Sequence Number5813372
Product Code JWH
UDI-Device Identifier07630030862472
UDI-Public07630030862472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number02.12.0022L
Device Catalogue Number02.12.0022L
Device Lot Number2100349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale